Ive been on birth control pills for 3 years now. My flow had always been heavier but my last withdrawal bleed was really light for three day. Only enough to fill a third of a tampon each day. It did come on time though. I am now on my second week of my new pack and am experiencing period like cramps for about 4 days now. I am just wondering if this is normal? I did have unprotected sex last cycle but have not this cycle.
It is not unusual to have lighter periods, some may even be only light spotting. This can happen and is perfectly normal. As far as the cramping, it could be just mild cramping of the uterus or perhaps it could be bowel. Sometimes it is hard to tell the difference. You may be a little constipated which is also common to women on the Pill. Are your bowels moving regularly? You are not likely pregnant if that is what you are worried about!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Oct 2014 • 1 answer
Updated 1 Feb 2015 • 1 answer
Updated 6 Feb 2015 • 1 answer
This is my first month on the birth control pill. I took all 21 active pills and am on my 3rd sugar?
Updated 1 Jun 2015 • 1 answer
Birth Control Pills - Started talking birth control pill four days ago and today I feel really ill!?
Updated 20 Nov 2016 • 1 answer